# SDR 2008UALA02569

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 55,864 hours, 20,438 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1400 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1400 STR 26L HAS ENLONGATED HOLES IN SIDES OF STRINGERS DUE TO REPLACEMENT STRINGER CLIPS ON FRAME REPAIR.  MAJOR REPAIR ACCOMPLISHED, CUTOUT DAMAGE, STA 1390 TO 1410.  INSTALLED NEW SECTION AND FILLER AND REPAIR SPLICES.
